# SDR DALA2017020301012

- Difficulty date: February 2, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 49,984 hours, 26,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA MEMBRANE, STA 201, LBL 7 IS CORRODED.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 53-00-01.
